Forward invariant sets, homogeneity and small-time local controllability
Banach Center Publications (1995)
- Volume: 32, Issue: 1, page 287-300
- ISSN: 0137-6934
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] P. Brunovský, Local controllability of odd systems, in: Banach Center Publ. 1, PWN, Warszawa, 1976, 39-45. Zbl0344.93016
- [2] R. Bianchini and G. Stefani, Sufficient conditions on local controllability, in: Proc. 25th IEEE Conf. Decision & Control, Athens, 1986, 967-970.
- [3] R. Bianchini and G. Stefani, Graded approximations and controllability along a trajectory, SIAM J. Control Optim. 28 (1990), 903-924. Zbl0712.93005
- [4] R. Bianchini and G. Stefani, Self-accessibility of a set with respect to a multivalued field, J. Optim. Theory Appl. 31 (1980), 535-552. Zbl0417.49048
- [5] F. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, 1983. Zbl0582.49001
- [6] H. Hermes, Control systems with generate decomposable Lie algebras, J. Differential Equations 44 (1982), 166-187. Zbl0496.49021
- [7] H. Hermes, Nilpotent and high-order approximations of vector field systems, SIAM Rev. 33 (1991), 238-264. Zbl0733.93062
- [8] M. Kawski, A necessary condition for local controllability, Contemp. Math. 68 (1987), 143-155.
- [9] M. Kawski, High-order small time local controllability, in: Nonlinear Controllability and Optimal Control, H. Sussmann (ed.), Marcel Dekker, New York, 1990, 431-467.
- [10] M. Krastanov, A necessary condition for local controllability, C. R. Acad. Bulgare Sci. 41 (7) (1988), 13-15. Zbl0850.93098
- [11] C. Lobry, Sur l'ensemble des points atteignables par les solutions d'une équation différentielle multivoque, Publ. Math. Bordeaux 1 (5) (1973).
- [12] G. Stefani, On the local controllability of a scalar input control system, in: Theory and Applications of Nonlinear Control Systems, C. Byrnes and A. Lindquist (eds.), Elsevier Science Publ., 1986, 167-179.
- [13] G. Stefani, Polynomial approximation to control systems and local controllability, in: Proc. 25th IEEE Conf. on Decision & Control, Ft. Landerdale, 1985, 33-38.
- [14] H. Sussmann, Small-time local controllability and continuity of the optimal time function for linear systems, J. Optim. Theory Appl. (1988), 281-297. Zbl0596.93012
- [15] H. Sussmann, Lie brackets and local controllability: a sufficient condition for scalar-input systems, SIAM J. Control Optim. 21 (1983), 686-713. Zbl0523.49026
- [16] H. Sussmann, A general theorem on local controllability, ibid. 25 (1987), 158-194. Zbl0629.93012
- [17] V. Veliov, On the controllability of control constrained linear systems, Math. Balkanica 2 (2-3) (1988), 147-155. Zbl0681.93009
- [18] V. Veliov, On the Lipschitz continuity of the value function in optimal control, to appear. Zbl0901.49022
- [19] V. Veliov and M. Krastanov, Controllability of piecewise linear systems, Systems Control Lett. 7 (1986), 335-341. Zbl0609.93006